# SDR C2XA06IA129

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 10,595 hours, 5,652 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W510000222
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2239 THE CREW REPORTED A LANDING GEAR AIR/GND FAILURE INDICATION AFTER T/O.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A CHAFED WIRE ON THE RT TRAILING ARM WEIGHT IN WHEELS PROX SWITCH.  THE WIRE WAS REPAIRED IN ACCORDANCE WITH EMB-145 WIRING MANUAL, OPS CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
